# SDR AWXA9700687

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS INOP IN FWD CABIN INOP.  TROUBLESHOT, FOUND SHORTED WIRES AT SEAT 2AB AND A DEFECTIVE EMERGENCY LIGHT POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY AND REPAIRED SHORTED WIRING, SYSTEM OPS CHECKED GOOD.
